- Clinical Pharmacology
- Indications & Usage
- Side Effects
- Dosage & Administration
- How Supplied
- Patient Counseling Information
- Supplemental Patient Material
- Boxed Warning
- Patient Package Insert
FULL PRESCRIBING INFORMATION: CONTENTS*
- DISPLAY PANEL
FULL PRESCRIBING INFORMATION
Temporary relief of minor aches and pains associated with ■ common cold ■ headache ■ toothache ■ muscular aches ■ backache ■ arthritis ■ menstrual cramps ■ and reduction of fever
Liver warning: This product contains acetaminophen. Severe liver damage may occur if ■ adult takes more than 12 tablets in 24 hours, which is the maximum daily amount ■ child takes more than 5 doses in 24 hours■ taken with other drugs containing acetaminophen ■ adult has 3 or more alcoholic drinks every day while using this product
Do Not Use
with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist
Ask a Doctor
before use if user has liver disease
Ask a Doctor/Pharmacist before use
the user is taking the blood thinning drug warfarin
Stop Use and ask a doctor if
■ symptoms do not improve ■ pain gets worse or lasts for more than 10 days ■ fever gets worse or lasts for more than 3 days ■ new symptoms occur ■ redness or swelling is present ■ a rare sensitivity reaction occurs■ You may report side effects to 1-888-952-0050
If pregnant or breast-feeding,
ask a health professional before use
Keep Out of Reach of Children.
In case of accidental overdose, contact a doctor or Poison Control Center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Do not exceed recommended dosage.
Adults and children 12 years of age and older: take 2 tablets every 4 to 6 hours as needed. Do not take more than 12 tablets in 24 hours;
Children 6-11 years of age: take 1 tablet every 4 to 6 hours as needed. Do not take more than 5 tablets in 24 hours;
Children under 6 years of age: do not use this regular strength product. This will provide more than the recommended dose (overdose) and could cause serious health problems.
■ store at room temperature 59º-86º F (15º-30º C) ■ do not use if imprinted safety seal under cap is broken or missing
corn starch, pregelatinized starch, stearic acid. May contain povidone and sodium starch glycolate.